# SDR ASAA2016033116192

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,594 hours, 10,607 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11596
- Condition: Failed
- Location: Cockpit Temp
- Part time: 24,257 hours, 7,774 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  EXTINGUISHES WHEN MASTER CAUTION SYS WAS RESET.  ACFT GROUNDED.  R & R TRIM MODULATING VALVE FOR FLIGHT DECK WITH A SERVICEABLE UNIT IN REF TO AMM 21-61-21/401.  OPS CHECKS AND LEAK CHECK GOOD AT THIS TIME.
